# SDR USAA2012042400002

- Difficulty date: April 23, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 26,799 hours, 20,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 9EL40652600
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11/SY6 CHECK - LEFT OVERWING INTERIOR EMERGENCY LIGHT MISSING LENS COVER.  INSTALLED NEW LEFT OVERWING EMERGENCY LIGHT LENS COVER AS PER A319 AMM 52-73-21.
